MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PICC, REPAIR KITS

C.R. BARD, INC. (BASD) -3006260740 PICC, REPAIR KITS
Catalog Number 7812400
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported by the customer that on june 15, 2025, nurses rounding the ward, found that the patient micro pump was alarming.Nurses checked the appearance of the patient's peripherally cannulated central venous catheter without damage.The nurse checked the return of flushing fluid back to the pump without return blood but also cannot be pushed forward.The nurse then replaced the peripherally cannulated central venous catheter accessories, back to the pump there is return blood, peripheral cannulation of central venous catheter fluent.The incident did not cause harm to the patient.No further information was provided.
 
Additional Manufacturer Narrative
Initial medwatch report was submitted, upon further review it was found that this medwatch report is a duplicate file and has been voided.The original event was submitted on medwatch report 3006260740-2025-04989.

Brand Name
PICC, REPAIR KITS
Common Device Name
PICC, REPAIR KITS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
veronica lee
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22513096
Report Number3006260740-2025-04840
Device Sequence Number8736376
Product Code LJS
UDI-Device Identifier00801741075261
UDI-Public(01)00801741075261(11)240427(17)290228(10)REJQ1275
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K034020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7812400
Device Lot NumberREJQ1275
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown